# SDR KC8A20160510002

- Difficulty date: May 12, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N295CK
- Make and model: Lear 35A
- Aircraft serial: 295
- Aircraft time: 19,008 hours, 14,265 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Casting
- Part number: 2323100
- Condition: Cracked
- Location: Lt Wing
- Part time: 19,008 hours, 14,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION THE LT TIP TANK AFT CASTING, INTERNAL, WAS FOUND CRACKED.  CRACK TO BE REPAIRED IAW FAA FORM 8110-3, DWG NR 12235-027, REV F, DATED 2/21/2000.
